# SDR USAAD01058

- Difficulty date: March 21, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N812US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48092
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - THE LOW LEVEL EMERGENCY LIGHTS WERE INOPERATIVE, AND THE LIGHTS AT SEAT ROWS 16, 20, 25 AND 30 WERE IN THE WRONG POSITION.  MAINTENANCE REPOSITIONED THE LOW LEVEL EMERGENCY LIGHT ASSEMBLIES AND REPLACED THE BATTERIES.  (M)
